VOL. 7 · NO. S1 | December, 1955
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 7 (S1), (December, 1955)
No abstract available
Articles
Tikao TATUZAWA
J. Math. Soc. Japan 7 (S1), 409-423, (December, 1955) DOI: 10.2969/jmsj/00750409
KEYWORDS: 10.1X
No abstract available
Koichi YAMAMOTO
J. Math. Soc. Japan 7 (S1), 424-434, (December, 1955) DOI: 10.2969/jmsj/00750424
KEYWORDS: 10.1X
No abstract available
Masao NARITA
J. Math. Soc. Japan 7 (S1), 435-443, (December, 1955) DOI: 10.2969/jmsj/00750435
KEYWORDS: 09.3X
No abstract available
Von Mikao MORIYA
J. Math. Soc. Japan 7 (S1), 444-452, (December, 1955) DOI: 10.2969/jmsj/00750444
KEYWORDS: 09.3X
No abstract available
Yukiyosi KAWADA
J. Math. Soc. Japan 7 (S1), 453-490, (December, 1955) DOI: 10.2969/jmsj/00750453
KEYWORDS: 10.2X
No abstract available
Von Kiyosi TAKETA
J. Math. Soc. Japan 7 (S1), 491-529, (December, 1955) DOI: 10.2969/jmsj/00750491
KEYWORDS: 20.0X
No abstract available
Fumiyuki TERADA
J. Math. Soc. Japan 7 (S1), 530-536, (December, 1955) DOI: 10.2969/jmsj/00750530
KEYWORDS: 10.2X
No abstract available
Back to Top